# SDR FDEA202309081563

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,394 hours, 40,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 57349
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT ABOVE DOOR AND SLIDE LIGHT  FAILED TO ILLUMINATE DURING TEST.   REMOVED AND REPLACED L1 DOOR POWER SUPPLY AS  REQUIRED OPS CKS NORMAL OK FOR SERVICE.
